MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAV SET 20DP V/NV W/CKV 3SS 104-IN; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAV SET 20DP V/NV W/CKV 3SS 104-IN; INTRAVASCULAR ADMINISTRATION SET
Model Number 42493E
Medical Device Problem Codes Complete Blockage (1094); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that grav set 20dp v/nv w/ckv 3ss 104-in had flow issues and foreign matter.The following information was provided by the initial reporter: material #: 42493e, batch/ lot #: 20015396.It was reported that the gravity administration set is not dripping adequately and is discolored.Verbatim: we received lot# and the staff is saying it¿s not dripping adequately.I¿m not sure if that¿s actually the case, but the color on the tube piece, not the tubing is a darker color than other lots and they are concerned there¿s an issue with this lot.

Brand Name
GRAV SET 20DP V/NV W/CKV 3SS 104-IN
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11088955
Report Number9616066-2020-20667
Device Sequence Number2849822
Product Code FPA
UDI-Device Identifier50885403235373
UDI-Public50885403235373
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/20/2023
Device Model Number42493E
Device Catalogue Number42493E
Device Lot Number20015396
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1